Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleAn algorithm for addressing the real interval eigenvalue problem
Author(s) David Daney, Milan Hladík, Elias P. Tsigaridas
TypeArticle in Journal
AbstractIn this paper we present an algorithm for approximating the range of the real eigenvalues of interval matrices. Such matrices could be used to model real-life problems, where data sets suffer from bounded variations such as uncertainties (e.g. tolerances on parameters, measurement errors), or to study problems for given states. The algorithm that we propose is a subdivision algorithm that exploits sophisticated techniques from interval analysis. The quality of the computed approximation and the running time of the algorithm depend on a given input accuracy. We also present an efficient C++ implementation and illustrate its efficiency on various data sets. In most of the cases we manage to compute efficiently the exact boundary points (limited by floating point representation).
KeywordsInterval matrix, Real eigenvalue, Eigenvalue bounds, Regularity, Interval analysis
ISSN0377-0427
URL http://www.sciencedirect.com/science/article/pii/S0377042710006394
LanguageEnglish
JournalJournal of Computational and Applied Mathematics
Volume235
Number8
Pages2715 - 2730
Year2011
Edition0
Translation No
Refereed No
Webmaster